Health Blog | Drugstore Nigeria

Health, health information and fitness blog

SUDAFED DAY &NIGHT x 16  

What is Sudafed Day &Night capsule used for?

Sudafed Day & Night Capsules are used to calm symptoms associated with cold or flu, including blocked nose, fever, sore, throat & headache. It contains a mixture of day and night capsules, the day capsules help in easing tiredness and drowsy feelings, while the night capsules work on the symptoms to give a good night’s sleep. Sudafed Day &Night capsule can be purchased at Drugstore Nigeria, an online pharmacy store in Lagos.

What does the Sudafed Day &Night capsule contain?

Sudafed Day & Night Capsules Contain:

Day capsule contains: Paracetamol 500mg, Caffeine 25mg and Phenylephrine 6.1mg

The night time capsule contains: Paracetamol 500mg, Phenylephrine 6.1mg

How does the Sudafed Day & Night capsule work?

Sudafed Day & Night capsule contains a mixture of two different capsules, one for Day time and the other for Night time.

Sudafed Day Capsules contain caffeine. Caffeine helps to keep you alert and helps you carry on with your day. While Sudafed Night Capsules contain Phenylephrine Hydrochloride, which reduces swelling in the nasal passages thus enabling you to breathe more easily.

What is Sudafed Day & Night Capsule Dosage?

Adults & children over 16 years:

Day time: Take 2 red/yellow Day Capsules every 4-6 hours, up to 3 times a day.

Night time: Take 2 dark blue/light blue Night Capsules at night.

How to use Sudafed Day & Night Capsule

•          Sudafed Day & Night capsule contains Paracetamol. DO NOT take anything else containing paracetamol while taking Sudafed

•          Leave at least 4 to 6 hours between doses of sugared day & night.

•          Do not take more than 6 Day Capsules and 2 Night capsules (4 doses) of Sudafed within 24 hours.

•          Do not take sugared for more than 3 days unless advised by your doctor.

•          The Sudafed Day time capsules contain caffeine and so may disrupt sleep if taken at night.

•          Swallow the Sudafed capsules whole with water. Do not chew or grind

What are the possible side effects of Sudafed Day & night Capsules?

Possible side effects that can occur when taking Sudafed Day & Night Capsule include;

•          Nausea.

•          Difficulty sleeping.

•          Tingling and coolness of the skin.

•          Allergic reactions such as skin rash.

•          Increased blood pressure with headache, vomiting and palpitations.

•          An increase or decrease in heart rate.

•          More process to bleeding, bruising, fever and infections, such as sore throat and ulcers, due to changes in your blood.

Is Sudafed Day & Night Capsule suitable for Pregnant and breastfeeding mothers?

Consult your physician if you are pregnant or breastfeeding before taking Sudafed Day & Night capsule.

Where can I buy Sudafed Day & Night Capsule?

Buy Sudafed Day & Night capsule at Drugstore.ng, Nigeria’s largest online pharmacy store in Lagos.